# SDR CAL960370

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LT OVERWING EMERGENCY LIGHT INOPERATIVE.  THE LT OVERWING EMERGENCY LIGHT ASSY REMOVED AND REPLACED.  (X)
